# SDR HEEA955675

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: 205030173066
- Condition: Chafes
- Location: Rt Saddle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. TRANSITION AREA HITS AGAINST MOUNTING ANGLE.
